# SDR C2XA95CL086

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99838
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 259
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: S2611006500060
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 3637 - SYR-SYR - NACELLE OVERHEAT ILLUMINATED ON TAKEOFF.  RETURNED TO GATE.  AIRCRAFT RELEASED IAW MEL 26-12-3.  BDL MAINTENANCE CLEARED MEL BY REMOVING AND REPLACING THE NR 2 OVERHEAT DETECTOR.  OPS CHECKED GOOD.  (W)
